# SDR DALA1133189866

- Difficulty date: May 10, 2011
- Submitted: May 11, 2011
- Operation: Air carrier
- Aircraft: N775NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47785
- Aircraft time: 73,589 hours, 69,813 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN STA 503 FRAME AT L17L CRACKED AT FASTENER CUT OUT DAMAGED SECTION 1 1/4 BY 3 3/4 IAW DC9 SRM 53-03 FIG 32.  NDT VERIFIED DAMAGE REMOVED.  FABRICATED 1-32 ANGLE FROM 7075-0.071.  HEAT TREATED ON PEMCO TRAVELER NR 2547 NO 1585 TO 7075-T6.  FABRICATED 1-29 FILLER MAT .063 7075-T6.  RECEIVED ANGLE -5.  FABRICATED 2-7 DOUBLER FROM .100 7075-T6.  INST REPAIR IAW DC-9 SRM 53-03 FIG 32.  INSTALLED PER DPS 900-5-1 NR 4.
